# SDR RAIA00502004

- Difficulty date: February 3, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N563HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41079
- Aircraft time: 20,744 hours, 19,621 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Warning Horn
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - RT ELEVATOR HORN ANTI-ICE FAULTED IN FLIGHT.  MAINTENANCE DEFERRED PER MEL 30-18 CAT B.  SUBSEQUENTLY - REPAIRED WIRE AT HJ11.
